# SDR ASAA2023090845009

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 34,312 hours, 10,876 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT INFLIGHT. GROUNDED - YES. #2 PACK TEMP CONTROLLER LOGGED FLT DECK TRIM VALVEPERFORMED FIM 21-62 TASK 832RAN RT AND LT PACKS TEMP CONTROL NORMALOK FOR SERVICESEAMC CONSULTED.
